MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X35MM

MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X35MM
Model Number 03.52.322
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2021 lot 2021937: 100 items manufactured and released on 02-sep-2020.Expiration date: 2025-08-25.No anomalies found related to the problem.To date, 64 items of the same lot have been sold without any similar reported event.In the event are reported two items with the same lot.Analysis performed by r&d department: our analysis of the myspine process of this case found no deviations from the standard procedures.The reconstruction is precise and correct, all areas were clearly identifiable.The reconstructed profile accurately follows the contour of s01 vertebra.The surgeon validated the planning.The guide was designed according to the trajectory of the screws in the planning validated.There was a big interference between l05 vertebra and s01 guide which could compromise the guide's correct positioning.For this reason, we have designed s01 guide considering a partial facetectomy of l05 left and right inferior articular processes.
 
Event or Problem Description
1 week after the primary myspine surgery a s1 bone fracture line was detected through the ct.No additional surgery planned at the moment.

Brand Name
PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X35MM
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12133767
Report Number3005180920-2021-00569
Device Sequence Number17069905
Product Code NKB
UDI-Device Identifier07630030857577
UDI-Public07630030857577
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2025
Device Model Number03.52.322
Device Catalogue Number03.52.322
Device Lot Number2021937
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;